# SDR IPXA09557398

- Difficulty date: September 3, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 20,418 hours, 11,355 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO DECK FLOORBEAM UPPER CHORD AT BS 1100 LBL 60 - RBL 60 HAS CORROSION.  REPAIRED MAIN CARGO DECK FLOORBEAM UPPER CHORD AT BS 1100 LBL 60 TO RBL 60 IAW ER 09-4426 BOEING'S DRAWING D634N301.
